# SDR FDEA201403100472

- Difficulty date: March 10, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002598
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 1640 BETWEEN STRINGERS 25-26R CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE DELAMINATED THROUGH 50% OF ORIGINAL MATERIAL IAW SRM 51-10-02. ORIG.   REMOVED AND REPLACED SHEAR TIE IAW SRM 51-40-02 AND DRAWING 146N1023, SHEET 1.   MAJOR REPAIR.
